# SDR DALA2020071502589

- Difficulty date: July 12, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 73,075 hours, 18,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND SEVERAL EMERGENCY LIGHTS INOP.  T/S PER FIM 33-57 TASK 802.  FOUND 5 EACH BATTERY PACKS INOP.  REMOVED AND REPLACED M10699 BATTERY PACK PER AMM 33-51.  OP'S CK GOOD.  M730/M731/M733 AND M734 REMOVED AND REPLACED LISTED 4 EACH BATTERY PACKS PER AMM 33-51.  OP'S CK NML.
